# SDR 98UAL900012

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7264U
- Make and model: Boeing 727222
- Aircraft serial: 21411
- Engine: Pwa JT8D15
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Nut
- Part number: H1977724
- Condition: Split
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND MAIN LANDING GEAR FORWARD TRUNNION SUPPORT FITTING STUD INBOARD NUT SPLIT IN HALF.  *S/D*  REPLACED LEFT HAND MLG TRUNNION SUPPORT FITTING STUD INBOARD NUT AND WASHER, INSTALLED  ROLLPIN AND SAFETIED.  CHECK OF NUTS ACCOMPLISH AT A AND HIGHER CHECKS.
